# SDR HYIA20190812001

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N160PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0109
- Aircraft time: 26,959 hours, 38,538 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202922
- Condition: Cracked
- Location: Nacelle
- Part time: 11,328 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A CRACK WAS IDENTIFIED ON THE OUTBOARD LEG OF THE RIGHT HAND INBOARD FITTING.   THIS CRACK MEASURES APPROXIMATELY .598 AND WAS DISCOVERED USING THE LIGHTED BORESCOPE INSPECTION CRACK IS CONSISTENT WITH OTHER THAT HAVE BEEN IDENTIFIED USING THE SAME INSPECTION PROCEDURE. THIS FITTING WILL BE REPLACED WITH A FACTORY NEW PART.
